# SDR MZZA97185

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu Tr Unit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

KUL - FLT 879 - DURING TAXI IN APU GENERATOR DROPPED OFF LINE.  RESET CONTROL BREAKER GENERATOR WOULD NOT GO BACK ON LINE.  MAINTENANCE T/S SYSTEM FOUND 20 BURNED/DAMAGED WIRES IN CIRCUITS TO APU T/R UNIT VOLTAGE REGULATOR BUS PROTECTION PANEL, APU GCB AND T/R CIRCUIT BREAKER PHASES 1 AND 2.  REWIRED/SPLICED AFFECTED WIRES AND RECTIFIED PER WDM 24-45-01, 24-31-01, AND 24-31-01, AND 24-23-01.  OPERATIONAL CHECK APU CHECKS GOOD AND NORMAL.  AIRCRAFT RELEASED FOR SERVICE.  (M)
